# SDR SIMA20140725006

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 35,449 hours, 32,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 5 EMER LIGHT  FLOOR STRIP BY OVERWING EXITS INOPERATIVE.  SOLDERED WIRE TO CONNECTOR TO EMER LIGHT FLOOR STRIP IAW SWPM 20-30-00.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.
